# SDR CALA0500378

- Difficulty date: October 28, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 56,801 hours, 30,365 cycles
- Engine: Ge CFM56*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Part serial: SC420
- Condition: Inoperative
- Location: Nlg
- Part time: 55,781 hours, 29,433 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE GEAR HANDLE WAS PLACED DOWN ON FINAL APPROACH, THE NLG DID NOT EXTEND.  THE CHECKLIST WAS RUN AND THE GEAR WAS EXTENDED MANUALLY WITH THREE GREEN LIGHTS RECEIVED.  THE AIRCRAFT LANDED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE NLG LOCK ACTUATOR IAW MM 32-33-21.  IN ADDITION, THE NLG HYDRAULIC MODULE WAS REPLACED AS A PRECAUTIONARY MEASURE IAW MM 32-33-31.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
